• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊
Huang Zhiqiang, Shao Xuecai. The Reconstruction Problem of a Graph with Five Unlabeled Points[J]. Journal of Beijing University of Technology, 1987, 13(3): 99-108.
Citation: Huang Zhiqiang, Shao Xuecai. The Reconstruction Problem of a Graph with Five Unlabeled Points[J]. Journal of Beijing University of Technology, 1987, 13(3): 99-108.

The Reconstruction Problem of a Graph with Five Unlabeled Points

More Information
  • Received Date: May 08, 1987
  • Available Online: August 08, 2022
  • Published Date: September 09, 1987
  • In this paper, we proved that a graph G of order p≥5 and with prescribed degree sequence d1, d2, …, d, is reconstructed from its arbitrary four principal subgraphs, if five points are not labeled and other points labeled in this graph G.We further proved that it is reconstructable from its arbitrary three principal subgraphs, if there are two or three principal subgraphs of unlabeled points in them.

Catalog

    Article views (100) PDF downloads (31) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return